RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 73(115), Number 4, Pages 564–584 (Mi msb4140)  

This article is cited in 9 scientific papers (total in 9 papers)

Correspondences over a quasi-exact category

M. S. Tsalenko


Full text: PDF file (1689 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 2:4, 501–520

Bibliographic databases:

UDC: 519.47
MSC: 18A20, 18A40, 18E10, 18B35
Received: 19.04.1966

Citation: M. S. Tsalenko, “Correspondences over a quasi-exact category”, Mat. Sb. (N.S.), 73(115):4 (1967), 564–584; Math. USSR-Sb., 2:4 (1967), 501–520

Citation in format AMSBIB
\Bibitem{Tsa67}
\by M.~S.~Tsalenko
\paper Correspondences over a quasi-exact category
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 73(115)
\issue 4
\pages 564--584
\mathnet{http://mi.mathnet.ru/msb4140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217139}
\zmath{https://zbmath.org/?q=an:0169.02303|0164.01401}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 2
\issue 4
\pages 501--520
\crossref{https://doi.org/10.1070/SM1967v002n04ABEH002351}


Linking options:
  • http://mi.mathnet.ru/eng/msb4140
  • http://mi.mathnet.ru/eng/msb/v115/i4/p564

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Burgin, “$\gamma$-kategorii i kategorii s involyutsiei”, UMN, 24:2(146) (1969), 221–222  mathnet  mathscinet  zmath
    2. M. Sh. Tsalenko, “The semigroup of reflective subcategories”, Math. USSR-Sb., 10:1 (1970), 61–75  mathnet  crossref  mathscinet  zmath
    3. Marco Grandis, “Transfer Functors and Projective Spaces”, Math Nachr, 118:1 (1984), 147  crossref  mathscinet  zmath  isi
    4. Sang-Eon Han, “CONTINUITIES AND HOMEOMORPHISMS IN COMPUTER TOPOLOGY AND THEIR APPLICATIONS”, Journal of the Korean Mathematical Society, 45:4 (2008), 923  crossref  isi
    5. Miguel Caldas, Esref Hatir, Saeid Jafari, “ON GENERALIZED λ<sub>δ</sub>s”, Journal of the Korean Mathematical Society, 47:4 (2010), 735  crossref
    6. “KD-(k<sub>0</sub>, k<sub>1</sub>)-HOMOTOPY EQUIVALENCE AND ITS APPLICATIONS”, Journal of the Korean Mathematical Society, 47:5 (2010), 1031  crossref
    7. Sang-Eon Han, “EXTENSION PROBLEM OF SEVERAL CONTINUITIES IN COMPUTER TOPOLOGY”, Bulletin of the Korean Mathematical Society, 47:5 (2010), 915  crossref
    8. Sang-Eon Han, “CATEGORY WHICH IS SUITABLE FOR STUDYING KHALIMSKY TOPOLOGICAL SPACES WITH DIGITAL CONNECTIVITY”, Honam Mathematical Journal, 33:2 (2011), 231  crossref
    9. Sang-Eon Han, Woo-Jik Chun, “ARRANGEMENT OF ELEMENTS OF LOCALLY FINITE TOPOLOGICAL SPACES UP TO AN ALF-HOMEOMORPHISM”, Honam Mathematical Journal, 33:4 (2011), 617  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:126
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019